[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Shivers after a Hypo

Yeah Lori,
    OK. . .  . I guess I asked for this. I just thought if her BG was
falling. . . . i.e. low readings, that indicate too much insulin. . . . .
and from what I remember from the post this was happening fairly regular as
she indicated she kept her blanket "on hand" for this reason. . . . . .
Just maybe she was getting too much insulin ????? Are we going to have a
female list and a male list? It was just a suggestion.
    In your own words " a bit of old fashioned common sense would seem to be
well placed." Remember writing this. . . . . . .  . This is "The insulin
Pumper's List" not the "How Are Your Hormones Burning You Up" list . Sheese,
engineers, they are still the same. . .  . .<BIG GRIN>

Love ya,

Buddy '-)   email @ redacted
To feel any better I would have to be twins!

    I have 51 messages remaining and I sure dread going through them. BTW
The laser on my left eye went fair to middling. Have to have more in the
right in 30 days and more in the left in 60 days. It actually hurt yesterday
because he had to turn the power wide open  ( to 3) in order to shoot
through the cataract (sp?)

Insulin-Pumpers website   http://www.bizsystems.com/Diabetes/